# SDR USAA2010072691490

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 1,992 hours, 1,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: L0812
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,992 hours, 1,008 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL - EES - FLIGHT ATTENDANT PANEL CIDS CAUTION, R1 SLIDE BOTTLE PRESSURE BETWEEN GREEN AND RED BAND.  MAINTENANCE REMOVED AND REPLACED THE R1 SLIDE ASSEMBLY.  SUPP WILL BE ISSUED UPON DETERMINATION OF MFG P/N & S/N.
